Asymptotic equality of the isolated and the adiabatic susceptibility

Share/Save/Bookmark

Valkering, T.P. and Caspers, W.J. (1974) Asymptotic equality of the isolated and the adiabatic susceptibility. Physica, 78 (3). pp. 516-526. ISSN 0031-8914

open access
[img]
Preview
PDF
474kB
Abstract:Many-particle systems with a hamiltonian of the form H = A + hB, h being a parameter, are discussed. In particular, for a certain class of these systems, a criterion is derived for the asymptotic equality of the isolated and the adiabatic susceptibility or, equivalently, for the ergodicity of B. This criterion states that, for sufficiently large particle number, any hermitian operator polynomial in h of any degree J that commutes with H(h) can be written as a linear combination of the powers H0, …, HJ with polynomial coefficients.
Item Type:Article
Copyright:© 1974 Elsevier Science
Research Group:
Link to this item:http://purl.utwente.nl/publications/68038
Official URL:http://dx.doi.org/10.1016/0031-8914(74)90379-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page